Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Amicable pairs of the form $ (i,1)$


Author: Patrick Costello
Journal: Math. Comp. 56 (1991), 859-865
MSC: Primary 11A25; Secondary 11Y70
MathSciNet review: 1068822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method is given for finding amicable pairs of a certain type. When implemented, thirteen new amicable pairs were discovered. Using methods for finding new pairs from known pairs, the thirteen new pairs generated 64 other new pairs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A25, 11Y70

Retrieve articles in all journals with MSC: 11A25, 11Y70


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1991-1068822-7
PII: S 0025-5718(1991)1068822-7
Keywords: Amicable pair
Article copyright: © Copyright 1991 American Mathematical Society